Psycho-Babble Medication Thread 286848

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

ADDERALL HELP

Posted by TRACYANDDEANA on December 5, 2003, at 12:54:45

In reply to LOOSING IT ON ADDERALL!, posted by TRACYANDDEANA on December 5, 2003, at 10:57:23


LOOSING IT ON ADDERALL!
Posted by TRACYANDDEANA on December 5, 2003, at 10:57:23

HI,
I AM 33 YEARS OLD AND I HAVE BEEN TAKING ADDERAll FOR ABOUT 5 YEARS. AT FIRST IT WAS A WONDERFUL DRUG FOR ME. IT OPENED SO MANY DOORS AND I REALIZED SO MANY THINGS ABOUT MYSELF AND MY LIFE THAT I NEVER REALIZED BEFORE; HOWEVER, I FEEL THAT THIS DRUG IS NOW MAKING ME PARANOID AND WEIRD.IT IS LIKE MY PERSONALITIY IS GONE, I AM DEPPRESSED, AND IT SEEMS LIKE I DONT KNOW WHAT TO DO WITH MYSELF ANYMORE. WITH OUT IT I DONT FEEL LIKE DOING ANYTHING BUT SLEEP, AND I AM AFRAID THAT IF I STOP TAKING THE ADDERRALL I WILL GO BACK TO MY VERY IMPULSIVE, AND DISTRUCTIVE BAHAIVIOR; ALTHOUGH,THE ADDERRALL THAT HELPED ME BECOME LESS IMPULSIVE, AND THAT HELPED ME BECOME ALL THE THINGS THAT IT USED TO HELP ME WITH, IS NOT HELPING VERY MUCH ANYMORE. IT IS ALMOST LIKE IT IS MAKING ME WORSE IN THOSE ISSUE AREAS OF MINE. I AM VERY AWEAR OF MY STRANGE BEHAIVIOR, BUT I DO NOT KNOW WHAT TO DO.I NEED SOME KIND OF DIRECTION ON WHERE TO GO FROM HERE. I AM AFRAID TO TELL MY DOCTOR, BECAUSE I DO NOT WANT HIM TO JUST TAKE THE ADDERALL AWAY.I DO NEED SOMETHING ELSE THOUGH. I AM AFRAID IT IS MAKING ME CRAZY AND I WANT TO BE MY OLD SELF AGAIN. IF I CAN REMEMBER WHO MY OLD SELF IS!


 

Re: ADDERALL HELP TRACYANDDEANA

Posted by noa on December 5, 2003, at 14:07:58

In reply to ADDERALL HELP, posted by TRACYANDDEANA on December 5, 2003, at 12:54:45

Why do you think it is the Adderall that is causing these new symptoms?

How long were you on the Adderall before these new symptoms started?

Were you on the same dose all along?

Did you recently change the dose?

Is it the only medication you take?

 

Re: ADDERALL HELP

Posted by TRACYANDDEANA on December 5, 2003, at 16:12:24

In reply to Re: ADDERALL HELP TRACYANDDEANA, posted by noa on December 5, 2003, at 14:07:58

> Why do you think it is the Adderall that is causing these new symptoms? I AM NOT SURE. I DONT REALLY KNOW WHAT ELSE IT COULD POSSIBLY BE. I FEEL LIKE MY BRAIN IS TIRED OF THE ADDERALL, AND I DONT THINK VERY CLEARLY ANYMORE. IT SEEMS TO HAVE MADE ME EXTREMELY EMOTIONAL, AND I HAVE REALLY HIGH ANSIATY (HOW EVER YOU SPELL IT!)I FIND MYSELF WORRYING ALOT AND MY VIEW OF MY SELF HAS DROPPED GREATLY.
>
> How long were you on the Adderall before these new symptoms started? I WOULD SAY THE LAST 6 MONTHS OR SO.
>
> Were you on the same dose all along? NO, MY DOSAGE HAS CHANGED MANY TIMES.
>
> Did you recently change the dose? NO
>
> Is it the only medication you take? YES

 

Re: ADDERALL HELP

Posted by TRACYANDDEANA on December 5, 2003, at 16:25:42

In reply to Re: ADDERALL HELP, posted by TRACYANDDEANA on December 5, 2003, at 16:12:24

> > Why do you think it is the Adderall that is causing these new symptoms? I FEEL THAT IT IS THE ADDERALL BECAUSE I FEEL LIKE I AM ON A DRUG. I CAN FEEL IT, IT IS KIND OF LIKE MY BRAIN IS IN A CLOUD AND IT MAKES IT HARD FOR ME TO COMMUNICATE WITH PEOPLE. I AM VERY AWEAR OF THE WAY IT IS MAKING FEEL. I FEEL NORMAL FOR ABOUT AN HOUR AND THEN AFTER THAT I GET THAT FOGGY WIERD FEELING. I HAVE THAT FEELING UNTIL MY NEXT DOSE KICKS IN AND THEN IT IS THE SAME ALL OVER AGAIN. I ALSO FIND MYSELF WANTING A DRINK IN THE EVENINGS JUST TO FEEL LEVELED OUT, RELAXED, AND SOMEWHAT NORMAL AGAIN.> >
> > How long were you on the Adderall before these new symptoms started? I WOULD SAY THE LAST 6 MONTHS OR SO.
> >
> > Were you on the same dose all along? NO, MY DOSAGE HAS CHANGED MANY TIMES.
> >
> > Did you recently change the dose? NO
> >
> > Is it the only medication you take? YES
>
>

 

NOA ,WHERE DID YOU GO?

Posted by TRACYANDDEANA on December 5, 2003, at 19:48:50

YOU ASKED SOME VERY SPECIFIC QUESTIONS AND I WAS HOPEING THAT YOU COULD HELP IN SOME WAY. PLEASE RESPOND.

 

Re: NOA ,WHERE DID YOU GO?

Posted by noa on December 5, 2003, at 23:53:51

In reply to NOA ,WHERE DID YOU GO?, posted by TRACYANDDEANA on December 5, 2003, at 19:48:50

Tracy,

May I ask you to switch to non-caps when you post?

I asked the specific questions, and I just now read your answers.

You need to talk to your doctor about this.

I need to clarify again.

When did you start taking Adderall?

Did it work for you?

How long was it working well?

Did these symptoms start about 6 months ago? Or is that when you started the adderall?

If you have been on adderall a long time and only recently started having these symptoms, maybe it isn't the adderall that is causing them.

You should talk to your doctor about this.

On the other hand, you mentioned feeling differently when the dose is wearing off. So, maybe you have developed some tolerance to it?

I don't know.

What is your diagnosis and what was the reason you started adderall in the first place? Ie, what symptoms was it prescribed for and how much did it help you (and for how long)?

I do think you should talk to your doctor.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.